Your PDF has successfully downloaded.
You are not currently logged in.
Access JSTOR through your library or other institution:
The Algebra of Abu Kamil
L. C. Karpinski
The American Mathematical Monthly
Vol. 21, No. 2 (Feb., 1914), pp. 37-48
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/2972073
Page Count: 12
You can always find the topics here!Topics: Algebra, Mathematical problems, Mathematical surfaces, Equation roots, Writers, Squares, Treatises, Quadratic equations, Authors
Were these topics helpful?See something inaccurate? Let us know!